“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2330
School of Mathematics
  Title:   Asymptotic behaviour of the centroids of a family of vortices
1.  B. Emamizadeh
2.  M. H. Mehrabi
  Status:   Published
  Journal: J. Math. Phys.
  No.:  9
  Vol.:  44
  Year:  2003
  Pages:   4119-4133
  Supported by:  IPM
In this paper we consider a family of minimization problems whose solutions represent the vortices of two dimensional flows. We prove that if we consider an admissible sequence of vortices then the corresponding centroids converge to the global minimiser of the Routh function associated with an appropriate energy functional.

Download TeX format
back to top
scroll left or right